# SDR UPS05245518

- Difficulty date: September 13, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,681 hours, 37,104 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF NR 6 SLAT I/B TRACK SKIN SUPPORT BRACKET, CORROSION ON TEE TRACK FOUND BENEATH BRACKET.  NR 6 SLAT TRACK REPLACED IAW MM 27-81-11.
